It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Hi all who read here. I'm so glad to have found this board! I'm 49, have extremely high cholesterol and triglycerides. Have tried all the statins, and cannot take them due to muscle pain. Time released niacin caused flushing, and if you don't know about flushing well when it happened to me I thought I was awakened because my bed was on fire! Very unpleasant.
About 4 years ago, my tri. were > 2000 and I started tricor. After about a year, I started having these wierd, strange feelings in both of my legs and feet. This, burning, numbing, swollen pain became intense and my Family Doc wanted me to have a painful nerve test done by a neurologist(nerve study).I knew that I had had bad reactions to the statins and began to research leg pain, and found that tricor caused pn in some people. My Doc didn't have a clue. I stopped the tricor and the pain slowly went away in about 3 weeks to a month! I really concentrated on my diet but about 3 months ago I tested > 2000 on tri and tc= 476. I've since been taking lopid and the pn in my legs and feet has returned. I haven't taken any medicine in 2 days, but I know that I've got to keep my tri's down due to pancreatitis.
I would like to read some statistics on the percentage of people who have had to stop taking the statins and fenofibrates due to adverse side affects.
Some of us need new medicines!
Thanks again for this collection of vital information. We can help one another!





All times are GMT -7. The time now is 06:54 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!